# SDR CKSA96182

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  A PIT STA 680L ABOVE STRINGER 38 INNER CORD REINFORCEMENT ANGLE CRACKED.   REMOVED CRACKED ANGLE.  VERIFIED AND FABRICATE NEW ANGLE IAW SRM'S 53-10-21, 51-30-02, 51-10-02, AND MM 51-21-02.  AD NR 93-08-12 CORROSION TASK CARD NR C53-110-01 TASK CARD NR 86592.
